# SDR DXTA2022050661340

- Difficulty date: May 5, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N658QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605665
- Aircraft time: 13,379 hours, 10,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 99131
- Part serial: 285
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: FORWARD INTERIOR CABIN EMERGENCY LIGHTING BATTERY APPEARS TO BE DEAD.   EXIT LIGHT, SEAT 3 AND 10 LIGHTS, FWD FLOOR LIGHTING AND RIGHT SIDE DOOR EXIT LIGHT ALL INOP WITH BATTERY CONNECTED AND SWITCH ON.///CORRECTIVE ACTION/// INSTALLED P/N-9913-1 S/N-3095 INTO FORWARD POSITION IAW NJA CESSNA 560XL AMM 33-50-01, PERFORMED EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK IAW 560XL AMM 33-50-00-7100 STEP A THRU C, OPERATIONAL CHECK GOOD. THIS CLEARS MEL.
